# SDR SWAA960695

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND STRINGER 26R CORRODED AT BS 1006.  REPLACED STRINGER SECTION PER BOEING SRM.
